Szelecka Alina
e-mail: A.Szelecka@wmie.uz.zgora.pl

1M. Kwaśnik, A. Szelecka,
Strong perfectness of the generalized Cartesian product of graphs,
Discrete Mathematics 164 (1997), 213-220.
2A. Szelecka, A. Włoch,
A note on strong and co-strong perfectness of the X-join of graphs,
Discussiones Mathematicae Graph Theory 16 2(1996), 151-155.
3M. Borowiecki, A. Szelecka,
One factorizations of the generalized Cartesian product and of the X-join of regular graphs,
Discussiones Mathematicae 13 (1993), 15-19.